# SDR VNAA2018040111102

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 7,146 hours, 6,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 00764
- Condition: Fluctuates
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT PACK FLUCTUATED FROM 5 DEGREES C TO 70 DEGREES C.  REPORTED BURNING ODOR IN THE COCKPIT AND CABIN UPON LANDING.  MX REPLACED LH ACM. OPS CHECK GOOD. CLEARED MEL.
